Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

My mother in law with colon cancer. Could this be caused by liver failure ?

My mother in law has colon cance. It has spread to the kidneys and liver. She went to the cleveland clinic and they are trying to figure out chemos for her. My question is, her lower poart of her legs, feet and ankles are swelling. Could this be caused by liver failure ?
Asked On : Thu, 8 Apr 2010
Answers:  2 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
sweiing is called oedema. It is due to fluid accumulation. Can be due to kidney, liver or heart disease. I would advise you to get a renal function test and a ultrasound of the abdomen. It wil help to know if the mets have migrated elsewhere. Also get a liverfunction test to know the status of her liver. I hope i have answered your query. Take care
Answered: Thu, 17 Nov 2011
I find this answer helpful
  Anonymous's Response

Swelling of feet and ankle in your case is probably due to kidney failure. Liver failure usually causes abdomen

Answered: Wed, 14 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor